| Model Number |
SC-2316-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
08/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was suspected of experiencing a cerebrospinal fluid (csf) leak following the trial implant procedure.The patient was admitted to the emergency room (er), where the leads were subsequently removed.The patient was recovering postoperatively.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred during trial prior to the date the manufacturer became aware.Additional suspect medical device component involved in the event:
model number/catalog number: sc-2316-50e.Serial number: (b)(6).Batch/lot number: 7322575.Model/catalog description: infinion 16 trial lead kit 50 cm.Unique identifier (udi) #: (b)(4).